# SDR Q2SA815001

- Difficulty date: November 13, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,995 hours, 19,588 cycles
- Engine: Ge CF650E2
- Engine time: 87,001 hours, 16,521 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 9142M95G03
- Condition: Departed
- Location: Nr 3 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND, FOUND DAMAGE TO THE NR 3 ENGINE FIXED COWL.  UPON INSPECTION, FOUND EVIDENCE THAT PORTIONS OF THE FIXED COWL DEPARTED CAUSING DAMAGE TO THE RIGHT INBOARD AFT FLAP.
